Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/80600


Title: A Fast Numerical Method for Solving Large Sparse Linear Systems
Authors: Liu, Hsuan-Ku
Chang, Tien-Tsai
Zeng, Kai-Yi
Contributors: 應數系
Keywords: Homotopy method;Large sparse linear systems;Richardson method
Date: 2014-03
Issue Date: 2016-01-15 14:22:50 (UTC+8)
Abstract: This paper applies the extrapolated homotopy method to solve large sparse linear systems. An optimal extrapolation parameter obtained in this paper makes the approximate solution convergent rapidly. Numerical results demonstrate that the homotopy method embedded with the optimal extrapolation parameter is more accurate than the direct and iterative numerical methods.
Relation: International Journal of Intelligent Technologies & Applied Statistics, 7(1), 19-26
Data Type: article
DOI 連結: http://dx.doi.org/10.6148/IJITAS.2014.0701.02
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
19-26.pdf410KbAdobe PDF395View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing